# SDR DHL9974012C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INNER STRUCTURE SUPPORT ANGLE IS CRACKED AT NR 2 L/E SLAT INNER NOSE BETWEEN L/E SLAT ACTUATOR AND ANTI-ICE DUCT.  STOP DRILLED CRACK, HFEC STOP DRILL.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 1 BY 1 BY 17.5, N/R 1090.
